# SDR IPXA12574010

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Slat
- Component: Slat, Boeing
- Component part number: 114N4004166A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT T/E WEDGE DELAMINATED AND DENTED 1.0" DIA , 3.8" FWD OF AFT EDGE AND  9.8" OTBD FROM INBD EDGE.  REPAIRED IAW EO B757-5750-47070-B.
